# SDR SWAA2025111333828

- Difficulty date: November 11, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 57,438 hours, 34,808 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER FORWARD UPPER SLIDING SEAL HAS VERTICAL CRACKS PARALLEL TO BOTH THE FORWARD AND AFT EDGES.   REMOVED AND REPLACED L/H HORIZONTAL STABILIZER FWD UPPER SLIDING SEAL PER AMM 53-31-31.
